Active Ingredients (In Each 30mL)...PurposeAcetaminophen (650mg)...Pain Reliever/Fever ReducerDextromethorphan HBr (20mg)...Cough SuppressantPhenylephrine HCI (10mg)...Nasal Decongestant Inactive IngredientsAcesulfame Potassium, Alcohol, Anhydrous Citric Acid, Edetate Disodium, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Glycerin, Malitol Solution, Propylene Glycol, Purified Water, Sodium Benaoate, Sodium Citrate.
Directions• do not use more than directed• measure the dose correctly using the enclosed dosing cup• take every 4 hours in dosing cup provided, while symptoms persist• do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctorAdults and children 12 years of age and over 30mL.Children under 12 years of age do not dose. Other Information• each 30mL contains: Potassium 25mg, sodium 17mg• store at controlled room temperature 20-25degC (68-77degF)
Always refer to the actual package for the most accurate information